# SDR 07FDEA02052

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT CUTOUT LOWER SKIN FOUND MATERIAL ABRASION.    [06-12-07]  DAMAGED AREA AT CENTER CARGO DOOR AFT CUTOUT LOWER SKIN TRIMMED OUT AND   CARRIED OUT REPAIR   AS PER SRM 53-50-00 FIGURE 17 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
